default-icon
Itching problem in body
I suffering from itching problem all over the body and i cure it with citrizine since two years on regular basis of every 3 days interval and now i am feeling sleepy all day time after taking citrizine or levo citrazine i am sure it's side effects of taking citrizine. And after every 3 days itching starts and during which it gets impossible to do any work with concentration and also it is embarrassing too that u r itching out everywhere in body like a monkey. By profession i am from research field and it is affecting my work a lot bcse i feel sleepy every time bcse of citrizine. How to cure this....
122 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Amarpreet Singh Riar
General Practitioner 13 yrs exp Delhi

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Tab Allegra 180 mg once daily, it's non sedative.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Harsha
General Physician 4 yrs exp Bangalore
Hello there...I can understand your concern. Dermatological conditions of chronic duration will require proper history and detailed clinical examination to come to a proper diagnosis. Nowadays there are many non sedating antihistamines like desloratidine, fexofenadine, monteleukast which you can take for itching. Since it is chronic you will blood investigations also. So kindly consult a good dermatologist for further evaluation.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. V. Hari Prasad
General Physician 6 yrs exp Chennai
Whether only itch or any redness and small swelling around the itch.there is a need for physical examination.if only itch means better to undergo certain investigations.
Next Steps
visit dermatologist for best results
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sagar Sharma
General Physician 12 yrs exp Faridabad
It seems that you are suffering from skin allergy......  Just take t monteleukast 10mg at night for 30 days.. To avoid allergy.. It is non sedative. In the mean time , try to find the allergens. Can be perfumes, dust, pollens, pets hair etc...   U can got CONTACT ALLERGY SKIN TEST, to find the culprit allergen. And remember itching can also be due to other problems like liver, eczema, psoriaris etc.. Consult skin specialist if no relief..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.